Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 9, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jun 21, 2016, 12:27 AM EDT for 5 counties in Indiana. It took effect at Jun 21, 2016, 1:00 AM EDT. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 12:27 AM EDT (04:27 UTC)
- In effect from
- Jun 21, 2016, 1:00 AM EDT
- Expired
- Jun 23, 2016, 3:49 AM EDT
- In force
- 51 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 9.45 ft at Jun 21, 2016, 2:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
869
WGUS43 KIWX 210427
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1227 AM EDT TUE JUN 21 2016
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
Heavy rainfall over the Eel River Basin has created a significant amount of runoff.
Rainfall reports of 1 to 3 inches fell within a few hours upstream of North Manchester.
Rapid rises will persist through afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-220427-
/O.NEW.KIWX.FL.W.0009.160621T0500Z-160623T0749Z/
/NMCI3.1.ER.160621T0500Z.160621T1800Z.160622T0749Z.NO/
1227 AM EDT TUE JUN 21 2016
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Eel River at North Manchester
* until late Wednesday night.
* At 11 PM Monday the stage was 8.1 feet and rising.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage very early Tuesday
morning and crest near 10.5 feet around 2 PM Tuesday June 21 and
fall below flood stage around 3 AM Wednesday June 22.
* At 11.0 feet...Flood water nears the lumber company and trailer
court on south Mill Street.
* This crest compares to a previous crest of 10.9 feet which occurred
on May 11 2016.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$3 follow-up statements
100
WGUS83 KIWX 210826
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 AM EDT TUE JUN 21 2016
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
Heavy rainfall from storms Monday afternoon and evening produced flooding along the Eel
River. The river is still in flood...but has crested and will continue to fall today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-220826-
/O.EXT.KIWX.FL.W.0009.000000T0000Z-160622T1028Z/
/NMCI3.1.ER.160621T0441Z.160621T0645Z.160621T1028Z.NO/
426 AM EDT TUE JUN 21 2016
The Flood Warning has been extended for
The Eel River at North Manchester
* until Wednesday morning.
* At 3 AM Tuesday the stage was 9.4 feet and rising.
* Minor flooding is occurring.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage
around 6 AM Tuesday June 21.
* At 11.0 feet...Flood water nears the lumber company and trailer
court on south Mill Street.
* This crest compares to a previous crest of 10.9 feet which occurred
on May 11 2016.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$720
WGUS83 KIWX 211012
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 AM EDT TUE JUN 21 2016
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
*********************************************************
.Write a short synopsis about the causes of the flooding after the
dot. Do not remove the dot. Remove the stars and this message before
sending. Thank you.
********************************************************
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-220930-
/O.EXT.KIWX.FL.W.0009.000000T0000Z-160622T0930Z/
/NMCI3.1.ER.160621T0441Z.160621T0645Z.160621T0930Z.NO/
612 AM EDT TUE JUN 21 2016
The Flood Warning has been extended for
The Eel River at North Manchester
* until late tonight.
* At 5 AM Tuesday the stage was 9.0 feet and falling.
* Minor flooding is occurring.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage
around 5 AM Tuesday June 21.
* At 9.0 feet...The river is at flood stage...minor agricultural
flooding occurs.
* This crest compares to a previous crest of 9.1 feet which occurred
on Apr 12 2013.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$447
WGUS83 KIWX 211054
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 AM EDT TUE JUN 21 2016
...The Flood Warning is cancelled for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
This will be the last statement for this high water event.
INC017-085-103-169-183-211124-
/O.CAN.KIWX.FL.W.0009.000000T0000Z-160622T0930Z/
/NMCI3.1.ER.160621T0441Z.160621T0645Z.160621T0930Z.NO/
654 AM EDT TUE JUN 21 2016
The Flood Warning is cancelled for
The Eel River at North Manchester
* At 6 AM Tuesday the stage was 8.8 feet
* Flood stage is 9.0 feet.
* The river fell below flood stage early Tuesday morning.
* Forecast...The river will fall to near 8.6 feet around 8 AM
Tuesday June 21.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 20, 7:33 PM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jun 20, 7:33 PM EDT, 4 hours 54 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 733 PM EDT MON JUN 20 2016 .SYNOPSIS... Issued at 409 PM EDT Mon Jun 20 2016 A cold front dropping across the area will bring scattered showers and thunderstorms to northern Indiana and northwest Ohio this evening. A few storms may produce damaging wind gusts, large hail, and brief torrential rainfall. Quiet conditions are expected Tuesday and Tuesday night behind the front. This front will return northward on Wednesday as an upper level disturbance tracks out of the northern Plains. This will result in a renewed threat of showers and thunderstorms, with the possibility of severe weather Wednesday afternoon and Wednesday night, along with localized heavy rainfall. Low temperatures will range from 60 to 65. High temperatures on Tuesday will range from the upper 70s to lower 80s. && .SHORT TERM...(This Evening through Tuesday) Issued at 409 PM EDT Mon Jun 20 2016 Near term severe threat will continue to be the primary forecast Showers and thunderstorms have developed in association with lead short wave broad pre-frontal confluence/moisture-pooling zone. This pooled moisture has led to an axis of 1500-2500 100 mb MLCAPES from northeast Illinois across far northern Indiana and southern lower Michigan this afternoon. Deep layer shear has also been on increase across lower Michigan, northern Indiana this afternoon, into the 30 to 40 knot range. With very warm low/mid level profiles, isolated damaging wind gusts have been the main threat to this point, and would expect occasional more intense precip loading and core collapses to pose an additional threat of isolated damaging winds as storms drop southward over the next few hours, along with a possibility of some isolated large hail. Main limiting factors for a more widespread severe event continue to be rather weak convergence across the area and being somewhat divorced from strong mid/upper level forcing across the Great Lakes. Still expecting threat of isolated damaging winds/large hail to persist as front/prefrontal moisture zone drop southward across the area through around 01Z or 02Z. Cooler and less humid conditions for Tuesday/Tuesday night behind this front with a brief lull in more active weather as main focus for shower and thunderstorm activity shifts westward across the mid MS Valley. High should reach around the 80 degree mark for Tuesday with noticeably less humid conditions. && .LONG TERM...(Tuesday Night through Monday) Issued at 409 PM EDT Mon Jun 20 2016 Active weather still appears to be in store for midweek with greatest concern period late Wednesday afternoon into Wednesday night with a potential of an organized higher end severe event. Some inherent uncertainty still exists regarding convective evolution for Wednesday/Wednesday night. Synoptic pattern does appear to favor an active period however as low level boundary does not make significant southward progress, and should begin to lift back northeastward as westerly flow strengthens in response to next ridge riding wave across the Plains. This pattern will set up an intense instability gradient from the southern Great Lakes to the Mid Ms Rvr Valley which could pose a favorable track for any upstream MCS development into the local area, particularly by Wednesday night. Biggest uncertainty at this time is the nature of the convection Wednesday afternoon/Wednesday evening and whether any discrete development can occur. There may be a narrow window particularly across southwest half of the area where some near sfc based discrete development can occur late Wednesday afternoon/Wednesday evening. However, at this time will continue to stress primary hazards as damaging straight line winds with a potential more organized MCS. Strong low level moisture convergence associated with stronger southwest flow nosing into the area with PWATS pooling to 1.75-2.00 inches Wednesday night. With excessive column moisture and a couple of rounds of convection expected Wednesday/Wednesday night. Maintained mid range chance/low likely PoPs into Thursday morning, especially eastern half with gradually drying conditions for Thursday afternoon. A brief period of quieter weather then in store for Friday/Saturday before next Pacific wave tops the ridge across western CONUS on Saturday. This will allow for warming temperatures this weekend with eventual increasing rain/thunder chances for Saturday night-Sunday night. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 724 PM EDT Mon Jun 20 2016 Thunderstorms which initiated along enhanced low level moisture axis have now slipped south of the terminals. Temps and dew points have recovered quickly to the north of these storms, with greatest MUCAPE axis across far northwest Indiana and southwest lower Michigan. With upper trough gradually sinking south across Great Lakes and frontal boundary about to push across northern Indiana, hard to completely discount isolated thunder developing over next few hours, but will omit from TAFS with low probabilities for terminal point forecasts. Quiet weather expected for the remainder of the TAF period, with gusty west-northwest winds on Tuesday to around 20 knots with mainly clear skies. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...Marsili Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 20, 8:27 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 827 PM EDT MON JUN 20 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-220030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 827 PM EDT MON JUN 20 2016 /727 PM CDT MON JUN 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THIS EVENING. WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAINFALL IS ALSO POSSIBLE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-220030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 827 PM EDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE STRONG TO SEVERE WITH GUSTY WINDS...HAIL AND INCREASED WAVE HEIGHTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 20, 9:14 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 PM EDT MON JUN 20 2016
INZ007-MIZ080-081-OHZ001-210215-
STEUBEN-HILLSDALE-BRANCH-WILLIAMS-
914 PM EDT MON JUN 20 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN STEUBEN...SOUTHEASTERN
BRANCH...SOUTHWESTERN HILLSDALE AND NORTHERN WILLIAMS COUNTIES...
AT 913 PM EDT...A STRONG THUNDERSTORM WAS NEAR FREMONT...OR 9 MILES
NORTH OF ANGOLA...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANGOLA...MONTPELIER...FREMONT...HAMILTON...PIONEER...EDON...HOLIDAY
CITY...COLUMBIA...WEST JEFFERSON...RAY...KINDERHOOK...CALIFORNIA...
CAMDEN...MONTGOMERY...CLEAR LAKE...YORK...HAMILTON LAKE...NETTLE
LAKE...NEVADA MILLS AND LAKE OF THE WOODS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 351 AND 357.
INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 6.
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 138 AND 156.
INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 18.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4169 8440 4153 8449 4153 8490 4177 8513
4186 8505
TIME...MOT...LOC 0113Z 304DEG 29KT 4178 8501
SLLSpecial weather statement, Jun 20, 9:31 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 931 PM EDT MON JUN 20 2016 MIZ081-210145- HILLSDALE- 931 PM EDT MON JUN 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HILLSDALE COUNTY... AT 931 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF ADDISON...OR 10 MILES NORTHEAST OF HILLSDALE...MOVING EAST AT 55 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JEROME...SOMERSET...MOSCOW...NORTH ADAMS AND SOMERSET CENTER. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4187 8436 4195 8460 4207 8463 4207 8436 TIME...MOT...LOC 0131Z 269DEG 46KT 4204 8450 SLL
Special weather statement, Jun 20, 10:08 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1008 PM EDT MON JUN 20 2016 INZ006>009-210315- STEUBEN-NOBLE-LAGRANGE-DE KALB- 1008 PM EDT MON JUN 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT DE KALB...SOUTHERN STEUBEN... NORTHERN NOBLE AND SOUTHERN LAGRANGE COUNTIES... AT 1008 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOPEKA...OR NEAR LIGONIER...MOVING EAST AT 35 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AUBURN...KENDALLVILLE...GARRETT...LIGONIER...BUTLER...AVILLA... ALBION...WATERLOO...HAMILTON...ROME CITY...TOPEKA...ST. JOE... CONCORD...WOLCOTTVILLE...ASHLEY...NEWVILLE...HUDSON...CORUNNA... ALTONA AND ADAMS LAKE. THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 326 AND 345. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4161 8481 4127 8481 4142 8560 4160 8556 TIME...MOT...LOC 0208Z 277DEG 29KT 4150 8548 SLL
Local storm report, Jun 20, 10:41 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 1 WNW ROME CITY 41.49N 85.38W
06/20/2016 E1.00 INCH NOBLE IN LAW ENFORCEMENT
.
&&
MCSLocal storm report, Jun 20, 11:02 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 1 WNW ROME CITY 41.49N 85.38W
06/20/2016 E1.00 INCH NOBLE IN LAW ENFORCEMENT
.
0857 PM HAIL BRONSON 41.87N 85.19W
06/20/2016 E0.88 INCH BRANCH MI TRAINED SPOTTER
.
0546 PM TSTM WND GST REYNOLDS 40.75N 86.87W
06/20/2016 E60 MPH WHITE IN TRAINED SPOTTER
ESTIMATED WIND GUST TO 60 MPH AND PEA SIZE
HAIL.
0353 PM TSTM WND DMG 2 E MILFORD 41.41N 85.81W
06/20/2016 KOSCIUSKO IN NEWSPAPER
SIGNIFICANT WIND DAMAGE TO A BARN AND SILO
ON THE EAST SIDE OF MILFORD.
0300 PM HAIL BUCHANAN 41.83N 86.37W
06/20/2016 E1.00 INCH BERRIEN MI PUBLIC
REPORTS OF HAIL UP TO 1 INCH IN DIAMETER AS
WELL AS TREE BRANCHES AND LIMBS DOWN. .
0244 PM TSTM WND DMG 2 NW GEORGETOWN 41.75N 86.25W
06/20/2016 ST. JOSEPH IN PUBLIC
DOWNED POWER LINE ACROSS IN 933 NORTH OF
AUTEN ROAD.
0230 PM HAIL NILES 41.83N 86.25W
06/20/2016 E1.00 INCH BERRIEN MI BROADCAST MEDIA
REPORTS AND PICTURES OF AT LEAST 1 INCH
DIAMETER HAIL. ALSO BRANCHES AND TREE LIMBS
DOWN. RELAYED BY WSBT. .
0220 PM TSTM WND DMG CENTREVILLE 41.92N 85.53W
06/20/2016 ST. JOSEPH MI TRAINED SPOTTER
REPORTS OF TREES, TREE LIMBS AND POWER LINES
DOWN. SOME TREES POSSIBLY ONTO VEHICLES.
TIME ESTIMATED FROM RADAR. .
0215 PM TSTM WND DMG THREE RIVERS 41.94N 85.63W
06/20/2016 ST. JOSEPH MI TRAINED SPOTTER
MULTIPLE TREES DOWN ALONG HOFFMAN ST.
ADDITIONAL TREES, TREE LIMBS AND POWER LINES
DOWN IN THE AREA. .
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Jun 20, 11:28 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1128 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL EDGERTON 41.45N 84.75W
06/20/2016 M0.50 INCH WILLIAMS OH TRAINED SPOTTER
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:14 PM EDT | Special Weather Statement | IWX | Steuben | 61 min |
| Jun 20, 10:08 PM EDT | Special Weather Statement | IWX | DeKalb, Noble | 67 min |
| Jun 20, 10:16 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 44 min |
| Jun 20, 10:46 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 19 min |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.